# SDR 2001UALA00012

- Difficulty date: January 3, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Aircraft time: 60,459 hours, 34,896 cycles
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Nr 1 Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 TANK FUEL BOOST PUMP FAILED.  AIRCRAFT DIVERTED TO DSM.  *S/D*  RAN NR 1 AFT FUEL BOOST PUMP TO RUN APU FOR APPROXIMATELY .5 HR, RAN NR 1 ENGINE FOR 20 MINUTES.  BOOST PUMP OPERATED NORMALLY.
